# SDR SWAA2022021461332

- Difficulty date: January 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOCATED BS 351.2 AND LBL 62; WL 208.1 PAX CABIN ; 2022-11480 / [01] TOOL USED THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [02] TOOL USED PN NORTEC 600D SN 200048001 DUE DATE 24-FEB-22; [03] REPAIRED FRAME LOCATED BS 351.2 AND LBL 62; WL 208.1 PAX CABIN IAW EA 22-153-00225-WIP1 AND SUMMARY EA 22-153-00225; SEE INDIVIDUAL SIGNOFFS BELOW; [04] REPAIRED FRAME LOCATED BS 351.2 AND LBL 62; WL 208.1 PAX CABIN IAW EA 22-153-00225-WIP1 AND SUMMARY EA 22-153-00225; SEE INDIVIDUAL SIGNOFFS BELOW RII ACCOMPLISHED
